×

Nonlinear equations with coefficients of bounded variation in two space variables. (English) Zbl 0451.35018


MSC:

35F20 Nonlinear first-order PDEs
35A05 General existence and uniqueness theorems (PDE) (MSC2000)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Oleinik, O.A., Usp. mat. nauk, 12, 3-73, (1957)
[2] Oleinik, O.A., Usp. mat. nauk, 14, 165-170, (1959)
[3] Oleinik, O.A., Naǔcn. dokl. vyssh. shk. fiz. mat. nauki, No. 3, 91-98, (1958)
[4] Oleinik, O.A.; Kruzhkov, S.N., Usp. mat. nauk, 16, 115-155, (1961)
[5] Conway, E.; Smoller, J., Comm. pure appl. math., 19, 95-105, (1966)
[6] Kruzhkov, S.N., Mat. sb. (tomsk), 81, 123, (1970)
[7] Vol’pert, A.I., Mat. sb., 73, 255-302, (1967)
[8] Lax, P.D., Comm. pure appl. math., 7, 159-193, (1954)
[9] Lax, P.D., Nonlinear hyperbolic systems of conservation laws, nonlinear problems, (1963), Univ. of Wisconsin Press Madison · Zbl 0108.28203
[10] Glimm, I., Comm. pure appl. math., 18, 697-715, (1965)
[11] Glimm, J.; Marchesin, D.; McBryan, D., Comm. math. phys., 74, 1, (1980)
[12] Glimm, J.; Marchesin, D.; McBryan, O., J. comput. phys., 37, 366, (1980)
[13] Glimm, J.; Marchesin, D.; McBryan, O., Stable and unstable fluid interface surfaces in petroleum reservoir engineering, (1980), Rockefeller Univ. Press, preprint · Zbl 0429.76029
[14] Glimm, J.; Marchesin, D.; McBryan, O., Unstanble fingers in two phase flow, (1980), Rockefeller Univ. Press, preprint · Zbl 0429.76029
[15] Glimm, J.; Marchesin, D.; McBryan, O., A numerical method for two phase flow with an unstable interface, (1980), Rockefeller Univ. Press, preprint · Zbl 0429.76029
[16] Giusti, E., Minimal surfaces and functions of bounded variation, (1977), Australian National Univ. Press Canberra · Zbl 0402.49033
[17] {\scE. de Giorgi}, Ann. Mat. Pura Appl.{\bf36} (9154), 191-213.
[18] de Giorgi, E., Richerche mat., 36, 95-113, (1955)
[19] Fleming, W.H., Ann. mat. pura appl., 44, 93-104, (1957)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.